Opuscula Math. 35, no. 5 (2015), 825-845
http://dx.doi.org/10.7494/OpMath.2015.35.5.825

 
Opuscula Mathematica

Parametric Borel summability for some semilinear system of partial differential equations

Hiroshi Yamazawa
Masafumi Yoshino

Abstract. In this paper we study the Borel summability of formal solutions with a parameter of first order semilinear system of partial differential equations with \(n\) independent variables. In [Singular perturbation of linear systems with a regular singularity, J. Dynam. Control. Syst. 8 (2002), 313-322], Balser and Kostov proved the Borel summability of formal solutions with respect to a singular perturbation parameter for a linear equation with one independent variable. We shall extend their results to a semilinear system of equations with general independent variables.

Keywords: Borel summability, singular perturbation, Euler type operator.

Mathematics Subject Classification: 35C10, 45E10, 35Q15.

Full text (pdf)

  • Hiroshi Yamazawa
  • Shibaura Institute of Technology, College of Engineer and Design, Minuma-ku, Saitama-shi, Saitama 337-8570, Japan
  • Masafumi Yoshino
  • Department of Mathematics, Graduate School of Science, Hiroshima University, 1-3-1 Kagamiyama, Higashi-hiroshima, Hiroshima 739-8526, Japan
  • Received: 2013-11-26.
  • Revised: 2015-03-19.
  • Accepted: 2015-03-20.
Opuscula Mathematica - cover

Cite this article as:
Hiroshi Yamazawa, Masafumi Yoshino, Parametric Borel summability for some semilinear system of partial differential equations, Opuscula Math. 35, no. 5 (2015), 825-845, http://dx.doi.org/10.7494/OpMath.2015.35.5.825

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.